For which Jacobi varities is Sing ... reducible?
Journal für die reine und angewandte Mathematik, Tome 354 (1984), pp. 141-149
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1984__354_152680,
author = {Montserrat Teixidor i Bigas},
title = {For which {Jacobi} varities is {Sing} ... reducible?},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {141--149},
year = {1984},
volume = {354},
zbl = {0542.14020},
url = {http://geodesic.mathdoc.fr/item/JRAM_1984__354_152680/}
}
Montserrat Teixidor i Bigas. For which Jacobi varities is Sing ... reducible?. Journal für die reine und angewandte Mathematik, Tome 354 (1984), pp. 141-149. http://geodesic.mathdoc.fr/item/JRAM_1984__354_152680/